• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

need some help might have infection from synthol

ripped103

New member
Registered
Joined
Jun 13, 2002
Messages
292
ok heres the story.i have been using 3cc in each head of the bi and three cc in each head of the tri.but the other day i decided to double that amout and shott 6cc total in each head of bi in diff areas.but not my right arm is red and swollen. and im not sure if its because i used so much or it is an infection.its just red, but then again i keep massaging to hope it goes down.
what should i do.should i wait a coulple more days and see or should i go to doc and get antibiotics.
the thing is the last time i had an infection it was red but also really bruised and spread out looking.this is just red.
im hoping its just from putting to much in at one time.
please give me some advice
 

Sensei Miagi

New member
Newbies
Joined
Jun 27, 2002
Messages
9
IMO, you jumped dosage way too much too fast! you have to ease your muscles into that amount........when i used it i was told 1cc for 10 days.......2 cc's for 10 days......3cc's for 10 days...then an off period. not sure if it was right, but worked...i think your swelling will go down...in time. kepp therapy on it, ie massaging, maybe some heat. and give it time...of course im no doctor, so a visit to yours may not be a bad idea......maybe theres another synthol guru here that can answer more thouroughly. be cool, and take it easy with that shit!!!!!!! :)
 

ripped103

New member
Registered
Joined
Jun 13, 2002
Messages
292
i actually have been using it for months but never usd this much.my smart idea was if i hit the upper and lower area of bothe head of the bocep that there will be no lumping.
ill never do this again my left arm is not that bad but my right arm i hurts and is red.
 

Big A

IFBB PRO/NPC JUDGE/Administrator
Staff member
Administrator
IFBB PROS
JUDGES
Registered
Newbies
Joined
Jun 4, 2002
Messages
13,731
It's just extreme swelling and trauma. Is it itchy as well? I find that if I jump the dosage too quick.
You have made a jump WAY too big - 3ml to 6ml in one day??!!
Obviously don't inject there until it's back to normal - a few days. Then you can start again.
 

ripped103

New member
Registered
Joined
Jun 13, 2002
Messages
292
no its not itchy at all.just red and swollen.i took some amoxicillan just incase of infection.guess ill be wearing long sleeves at the gym tom it looks retarted
 

onslaught

Banned
Joined
May 31, 2008
Messages
204
swollen chest?

I cant seem to find the place to make my own thread.

So im injecting into my pecs. I am gonna do my chest every other day.

the middle, as in the line down the middle is swollen to. Almost to the point where it doesnt show much. My pecs now look like they are not separated(sort of) Is this a temp. thing or should I be worried. THere are no hard lumps, but do you think it has something to do with me injecting a small amought into my upper abs? THis is where its somewhat puffy, and its making the middle of my chest around that area puffy.

SHould i not freak out and assume that its only because i just started(two days ago) Should i not use in abs again....
 

gridlock

New member
Kilo Klub Member
Joined
Jan 3, 2008
Messages
1,172
i'm no synthol expert but is it really wise doing it in your abs?

It may have caused this puffiness around your solar plexus if you have put it in the upper part. i wouldnt put it there personally but if there's anyone who knows more feel free to chime in because i'd be interested to see if its safe to put there
 

BigCracker

New member
Registered
Joined
Jan 9, 2008
Messages
312
no its not itchy at all.just red and swollen.i took some amoxicillan just incase of infection.guess ill be wearing long sleeves at the gym tom it looks retarted
If it's an abcess the amoxycillin won't do shit but increase the infection's resistance to antibiotics. You're probably gonna need an injectable of antibiotics to actually penetrate the infected area followed by oral antibiotics. If it doesn't get better in a day or two see a Dr. If you start getting a fever you need to go to urgent care asap. The abcess could turn into a Staph Infection and possibly kill you.

I always tell guys the most immediate health risk from using injectable roids or Syntherol is an abcess. I know guys that have actually had chunks of their ass removed from infected injection sites. One of which developed Staph and almost died. He was in intensive care for a month!!! His hospital bill was over $50K.

About 8 years ago I had an abcess myself in my tricep from the old skool formula Pump n Pose. It became infected and the Dr drained 50ccs(yes 50 ccs!) of puss from my tricep. I still have a dent in my tricep and a scar to this day.
 

Dave_19

FOUNDING Member / Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Jul 22, 2002
Messages
2,765
it would not hurt to get on anti-biotics if its still red/swelling/hot to the touch.
 

tflexxin

New member
Registered
Joined
Aug 30, 2006
Messages
748
no its not itchy at all.just red and swollen.i took some amoxicillan just incase of infection.guess ill be wearing long sleeves at the gym tom it looks retarted

Get used to it. You arms are going to look retarded with that crap in there anyways.

I'd like to see pictures. Curiousity...
 

Thunder

Board Supporter
Registered
Board Supporter
Joined
Nov 3, 2003
Messages
357
Get used to it. You arms are going to look retarded with that crap in there anyways.

I'd like to see pictures. Curiousity...
You're pretty ignorant considering how long you have been on this site.
 

tomuchgear

New member
Registered
Joined
Feb 19, 2008
Messages
657
damn why such a huge jump, and didnt that hurt like all hell. as for the ab question i keep going rounds with that one i would love to see some pics or some thing on that.
 

DOGMA

New member
Registered
Joined
Dec 11, 2004
Messages
805
Thats why there is an instructional thread a sticky I think. Why dont peep's follow directions???
 

Slayerxx

New member
Newbies
Joined
Jun 25, 2008
Messages
13
Yuck

Just about every guy I know who has shot synthol now looks absolutely ridiculous since most stopped using AAS and some even stopped weight training all together. There are much better watys to bring up laggingparts now-a-days than synthol.
 

pesty4077

Moderator/ Featured Member / Kilo Klub
Staff member
Moderator
Featured Member
Kilo Klub Member
Registered
Joined
Mar 18, 2008
Messages
9,066
Just about every guy I know who has shot synthol now looks absolutely ridiculous since most stopped using AAS and some even stopped weight training all together. There are much better watys to bring up laggingparts now-a-days than synthol.
OK, HOW?
 

Big A

IFBB PRO/NPC JUDGE/Administrator
Staff member
Administrator
IFBB PROS
JUDGES
Registered
Newbies
Joined
Jun 4, 2002
Messages
13,731
Why don't all these new guys educate themselves first before they throw crap out of their mouth?
Yeah, I'd like to see how as well :rolleyes:
 

Big A

IFBB PRO/NPC JUDGE/Administrator
Staff member
Administrator
IFBB PROS
JUDGES
Registered
Newbies
Joined
Jun 4, 2002
Messages
13,731
Thats why there is an instructional thread a sticky I think. Why dont peep's follow directions???
'Cause they are lazy and ignorant.
 

Dave_19

FOUNDING Member / Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Jul 22, 2002
Messages
2,765
'Cause they are lazy and ignorant.
True, blame the drug/substance. Or blame your self, laziness? lack of education? failure to seek guidance? is that EVER a factor? Well obviously. "synthol did this.." NO you did this, seek your past and it will reveal.
 

Staff online

  • K1
    Blue-Eyed Devil

Forum statistics

Total page views
501,986,572
Threads
123,380
Messages
2,348,826
Members
155,074
Latest member
Dark4594
Top